Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the distribution of the roots of a polynomial with integral coefficients


Author: Robert Breusch
Journal: Proc. Amer. Math. Soc. 2 (1951), 939-941
MSC: Primary 41.1X
MathSciNet review: 0045246
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0045246-9
Article copyright: © Copyright 1951 American Mathematical Society